MathSciNet Relay Station
MathSciNet bibliographic data
MR2368333 (2009b:37090) 37F50 (30D05 37E10 37E45)
Ponce, Mario Local dynamics for fibred holomorphic transformations. Nonlinearity 20 (2007), no. 12, 2939–2955.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement